# SDR 08FDEA00437

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT SIDE EXTERIOR FUSELAGE SKIN HAS DENT WITH SCRAPE STA 680 3 AND 7" BELOW STR 17L DENT WITHIN 10" OF PRODUCTION SEAM, REPAIR REQUIRED REF SRM 53-30-1 FIG 1.  REMOVED DAMAGE IN REF TO SRM 53-30-1 HFEC FOR CRACKS AT CUT OUT .  NONE FOUND.  VERIFIED MATERIAL FOR REPAIR PLATE AS 2024 T3, .063 REF SRM 53-30-3 FIG 3A.  FABRICATE DOUBLER IN REF TO 53-030-3 FIG 3A.  INSTALLED DOUBLER IN REF TO 53-30-3 FIG 3A.  THIS IS A CATEGORY "B" REPAIR, REFER TO SRM 51-00-6 GENERAL DATA REFER TO TABLE 3 FOR INSP INTERVALS THIS IS CLASSIFIED AS A MAJOR REPAIR.
